Academic Journals Database
Disseminating quality controlled scientific knowledge

Contributions to Discrete Mathematics

ISSN: 1715--0868
Publisher: Faculty of Science, University of Calgary


ADD TO MY LIST
 
Signed star k-domatic number of a graph

Author(s): Seyed Mahmoud Sheikholeslami | Lutz Volkmann
Volume: 6
Issue: 2
Year: 2011
A bijection between noncrossing and nonnesting partitions of types A, B and C

Author(s): Ricardo Mamede
Volume: 6
Issue: 2
Year: 2011
A variant of the bipartite relation theorem and its application to clique graphs

Author(s): Kazuhiro Kawamura
Volume: 6
Issue: 2
Year: 2011
A graph theoretic proof of the complexity of colouring by a local tournament with at least two directed cycles

Author(s): Gary MacGillivray | Jacobus Swarts | Jørgen Bang-Jensen
Volume: 6
Issue: 2
Year: 2011
Cards, permutations, and sums

Author(s): Bill Sands
Volume: 6
Issue: 2
Year: 2011
Computation of atomic fibers of Z-linear maps

Author(s): Elke Eisenschmidt | Raymond Hemmecke | Matthias Köppe
Volume: 6
Issue: 2
Year: 2011
Strong d-collapsibility

Author(s): Martin Tancer
Volume: 6
Issue: 2
Year: 2011
Strictly chained (p,q)-ary partitions

Author(s): Laurent Imbert | Fabrice Philippe
Volume: 5
Issue: 2
Year: 2010
Signed b-matchings and b-edge covers of strong product graphs

Author(s): Changping Wang
Volume: 5
Issue: 2
Year: 2010
On the Parity of p(n,3) and p_Ψ(n,3)

Author(s): Mohamed El Bachraoui
Volume: 5
Issue: 2
Year: 2010
Freiman's theorem for solvable groups

Author(s): Terence Tao
Volume: 5
Issue: 2
Year: 2010
Least-squares approximation by a tree distance

Author(s): Ravindra B. Bapat
Volume: 5
Issue: 2
Year: 2010
Some Ramsey theorems for finite n-colorable and n-chromatic graphs

Author(s): Lionel Nguyen Van Thé
Volume: 5
Issue: 2
Year: 2010
Connected domination dot-critical graphs

Author(s): Mustapha Chellali | Frédéric Maffray | Kamel Tablennehas
Volume: 5
Issue: 2
Year: 2010
Bounds and constructions for n-e.c. tournaments

Author(s): Anthony Bonato | Przemysław Gordinowicz | Paweł Prałat
Volume: 5
Issue: 2
Year: 2010
Homotopy types of independence complexes of forests

Author(s): Kazuhiro Kawamura
Volume: 5
Issue: 2
Year: 2010
Polytopes derived from sporadic simple groups

Author(s): Michael Ian Hartley | Alexander Hulpke
Volume: 5
Issue: 2
Year: 2010
Generalized CPR-graphs and applications

Author(s): Daniel Pellicer | Asia Ivić Weiss
Volume: 5
Issue: 2
Year: 2010
The Cops and Robber game on graphs with forbidden (induced) subgraphs

Author(s): Gwenaël Joret | Marcin Kamiński | Dirk Oliver Theis
Volume: 5
Issue: 2
Year: 2010
Another short proof of the Joni-Rota-Godsil integral formula for counting bipartite matchings

Author(s): Erin E. Emerson | Peter Mark Kayll
Volume: 4
Issue: 2
Year: 2009
The distribution of polynomials over finite fields, with applications to the Gowers norms

Author(s): Ben Green | Terence Tao
Volume: 4
Issue: 2
Year: 2009
Fractional illumination of convex bodies

Author(s): Márton Naszódi
Volume: 4
Issue: 2
Year: 2009
The sum-product phenomenon in arbitrary rings

Author(s): Terence Tao
Volume: 4
Issue: 2
Year: 2009
On the Hall-Janko graph with 100 vertices and the near-octagon of order (2,4)

Author(s): An De Wispelaere | Hendrik Van Maldeghem
Volume: 4
Issue: 2
Year: 2009
LC reductions yield isomorphic simplicial complexes

Author(s): Jiří Matoušek
Volume: 3
Issue: 2
Year: 2008
A new example of non-amorphous association schemes

Author(s): Akihiro Munemasa | Takuya Ikuta
Volume: 3
Issue: 2
Year: 2008
Partially critical indecomposable graphs

Author(s): Andrew Breiner | Jitender Deogun | Pierre Ille
Volume: 3
Issue: 2
Year: 2008
A generalization of the q-Pfaff-Saalschütz formula

Author(s): Mingjin Wang
Volume: 3
Issue: 2
Year: 2008
Astral (n_4) configurations of pseudolines

Author(s): Leah Wrenn Berman
Volume: 3
Issue: 2
Year: 2008
Colourful transversal theorems

Author(s): Deborah Oliveros | Luis Montejano
Volume: 3
Issue: 2
Year: 2008
Partitions with parts occurring at most thrice

Author(s): Alex Fink | Richard Guy | Mark Krusemeyer
Volume: 3
Issue: 2
Year: 2008
Fold and Mycielskian on homomorphism complexes

Author(s): Péter Csorba
Volume: 3
Issue: 2
Year: 2008
Class number approximation in cubic function fields

Author(s): Renate Scheidler | Andreas Stein
Volume: 2
Issue: 2
Year: 2007
Explicit upper bounds for $f(n)=prod_{p_{omega(n)}} frac{p}{p-1}$

Author(s): Amir Akbary | Zachary Friggstad | Robert Juricevic
Volume: 2
Issue: 2
Year: 2007
Pseudopowers and primality proving

Author(s): Pedro Berrizbeitia | Siguna Mueller | Hugh C. Williams
Volume: 2
Issue: 2
Year: 2007
On the oriented chromatic number of dense graphs

Author(s): David R. Wood
Volume: 2
Issue: 2
Year: 2007
The cop density of a graph

Author(s): Anthony Bonato | Geňa Hahn | Changping Wang
Volume: 2
Issue: 2
Year: 2007
Bounds on the f-vectors of tight spans

Author(s): Michael Joswig | Sven Herrmann
Volume: 2
Issue: 2
Year: 2007
Priestley duality for some algebras with a negation operator

Author(s): Sergio A. Celani
Volume: 2
Issue: 2
Year: 2007
Martin's axiom and almost disjoint families

Author(s): Latifa Faouzi
Volume: 2
Issue: 2
Year: 2007
Aspects of singular cofinality

Author(s): Assaf Rinot
Volume: 2
Issue: 2
Year: 2007
Adjusting a conjecture of Erdős

Author(s): Walter Carnielli | Pietro K. Carolino
Volume: 6
Issue: 1
Year: 2011
Coefficients of chromatic polynomials and tension polynomials

Author(s): Martin Kochol | Nad'a Krivoňáková
Volume: 6
Issue: 1
Year: 2011
Cones of partial metrics

Author(s): Michel Deza | Elena Deza
Volume: 6
Issue: 1
Year: 2011
Dual linear spaces generated by a non-Desarguesian configuration

Author(s): James B. Nation | Jiajia Y. G. Seffrood
Volume: 6
Issue: 1
Year: 2011
2L-convex polyominoes: Geometrical aspects

Author(s): Khalil Tawbe | Laurent Vuillon
Volume: 6
Issue: 1
Year: 2011
On a generalization of the Blaschke-Lebesgue theorem for disk-polygons

Author(s): Máté Bezdek
Volume: 6
Issue: 1
Year: 2011
Partially critical tournaments and partially critical supports

Author(s): Mohamed Y. Sayar
Volume: 6
Issue: 1
Year: 2011
Claw-freeness, 3-homogeneous subsets of a graph and a reconstruction problem

Author(s): Maurice Pouzet | Hamza Si Kaddour | Nicolas Trotignon
Volume: 6
Issue: 1
Year: 2011
Option-closed games

Author(s): Richard J. Nowakowski | Paul Ottaway
Volume: 6
Issue: 1
Year: 2011
Unavoidable arrays

Author(s): Klas Markström | Lars-Daniel Öhman
Volume: 5
Issue: 1
Year: 2010
On a theorem of G. D. Chakerian

Author(s): Margarita Spirova
Volume: 5
Issue: 1
Year: 2010
On the universal rigidity of generic bar frameworks

Author(s): Abdo Y. Alfakih
Volume: 5
Issue: 1
Year: 2010
Injective and non-injective realizations with symmetry

Author(s): Bernd Schulze
Volume: 5
Issue: 1
Year: 2010
Deletion constructions of symmetric 4-configurations. Part I.

Author(s): Leah Wrenn Berman | Branko Grünbaum
Volume: 5
Issue: 1
Year: 2010
On the number of components of a graph

Author(s): Hamza Si Kaddour | Elias Tahhan Bittar
Volume: 5
Issue: 1
Year: 2010
A characterization of the base-matroids of a graphic matroid

Author(s): Francesco Maffioli | Norma Zagaglia Salvi
Volume: 5
Issue: 1
Year: 2010
The search for N-e.c. graphs

Author(s): Anthony Bonato
Volume: 4
Issue: 1
Year: 2009
Computing holes in semi-groups and its applications to transportation problems

Author(s): Raymond Hemmecke | Akimichi Takemura | Ruriko Yoshida
Volume: 4
Issue: 1
Year: 2009
Classifying real Lehmer triples: a revived computation

Author(s): Robert Juricevic
Volume: 4
Issue: 1
Year: 2009
Results on permutations with distinct difference property

Author(s): Jordan Bell | Qiang Wang
Volume: 4
Issue: 1
Year: 2009
Weakly partitive families on infinite sets

Author(s): Pierre Ille | Robert Woodrow
Volume: 4
Issue: 1
Year: 2009
{-1,2}-hypomorphy and hereditary hypomorphy coincide for posets

Author(s): Youssef Boudabbous | Hamza Si Kaddour
Volume: 4
Issue: 1
Year: 2009
A local characterization of combinatorial multihedrality in tilings

Author(s): Nikolai Dolbilin | Egon Schulte
Volume: 4
Issue: 1
Year: 2009
Geometric realizations of special toroidal complexes

Author(s): Branko Grünbaum | Lajos Szilassi
Volume: 4
Issue: 1
Year: 2009
A survey on semiovals

Author(s): György Kiss
Volume: 3
Issue: 1
Year: 2008
On geometric constructions of (k, g)-graphs

Author(s): András Gács | Tamás Héger
Volume: 3
Issue: 1
Year: 2008
Preface

Author(s): Gábor Korchmáros | Tamás Szőnyi
Volume: 3
Issue: 1
Year: 2008
Affinely regular polygons in an affine plane

Author(s): Gábor Korchmáros | Tamás Szőnyi
Volume: 3
Issue: 1
Year: 2008
Arcs in Desarguesian nets

Author(s): Annalisa Beato | Giorgio Faina | Massimo Giulietti
Volume: 3
Issue: 1
Year: 2008
Ferenc Kárteszi (1907--1989): A short biography

Author(s): Gábor Korchmáros | Tamás Szőnyi
Volume: 3
Issue: 1
Year: 2008
S-spaces from free extensions

Author(s): Angelo Sonnino
Volume: 3
Issue: 1
Year: 2008
A complete span of H(4,4) admitting PSL_2(11) and related structures

Author(s): Antonio Cossidente | Gary L. Ebert | Giuseppe Marino
Volume: 3
Issue: 1
Year: 2008
Two character sets in finite linear spaces

Author(s): Vito Napolitano
Volume: 3
Issue: 1
Year: 2008
Configurations graphs of neighbourhood geometries

Author(s): Marien Abreu | Martin Funk | Domenico Labbate | Vito Napolitano
Volume: 3
Issue: 1
Year: 2008
The transitive and co-transitive blocking sets in P^2(F_q)

Author(s): Antonio Cossidente | Marialuisa J. de Resmini
Volume: 3
Issue: 1
Year: 2008
Partitioning the flags of PG(2,q) into strong representative systems

Author(s): Csaba Mengyán
Volume: 3
Issue: 1
Year: 2008
Construction of a 3-dimensional MDS-code

Author(s): Angela Aguglia | Luca Giuzzi
Volume: 3
Issue: 1
Year: 2008
Constructions of small complete arcs with prescribed symmetry

Author(s): Petr Lisoněk | Stefano Marcugini | Fernanda Pambianco
Volume: 3
Issue: 1
Year: 2008
An explicit treatment of biquadratic function fields

Author(s): Qingquan Wu | Renate Scheidler
Volume: 2
Issue: 1
Year: 2007
On the rigidity of regular bicycle (n,k)-gons

Author(s): Balázs Csikós
Volume: 2
Issue: 1
Year: 2007
Classes of codes from quadratic surfaces of PG(3,q)

Author(s): Keith E Mellinger
Volume: 2
Issue: 1
Year: 2007
The flow lattice of oriented matroids

Author(s): Robert Nickel | Winfried Hochstättler
Volume: 2
Issue: 1
Year: 2007
Coloring edges and vertices of graphs without short or long cycles

Author(s): Vadim V. Lozin | Marcin Kaminski
Volume: 2
Issue: 1
Year: 2007
Bounds on the achromatic number of partial triple systems

Author(s): Peter James Dukes | Gary MacGillivray | Kristin Parton
Volume: 2
Issue: 1
Year: 2007
A canonical partition theorem for trees

Author(s): Vojkan Vuksanovic
Volume: 2
Issue: 1
Year: 2007
Convolution over Lie and Jordan algebras

Author(s): Mohamed El Bachraoui
Volume: 1
Issue: 1
Year: 2006
N-free extensions of posets. Note on a theorem of P.A.Grillet

Author(s): Zaguia Nejib | Maurice Pouzet
Volume: 1
Issue: 1
Year: 2006
Induced Subgraphs of Bounded Degree and Bounded Treewidth

Author(s): Prosenjit Bose | Vida Dujmovic' | David R. Wood
Volume: 1
Issue: 1
Year: 2006
Best Simultaneous Diophantine Approximations under a Constraint on the Denominator

Author(s): Iskander Aliev | Peter M Gruber
Volume: 1
Issue: 1
Year: 2006
Szemer'edi's regularity lemma revisited

Author(s): Terence Tao
Volume: 1
Issue: 1
Year: 2006
On primitive symmetric association schemes with m_1=3

Author(s): Eiichi Bannai | Etsuko Bannai
Volume: 1
Issue: 1
Year: 2006
Uniquely circular colourable and uniquely fractional colourable graphs of large girth

Author(s): Xuding Zhu | Shuyuan Lin
Volume: 1
Issue: 1
Year: 2006
Sum and product of different sets

Author(s): Mei-Chu Chang
Volume: 1
Issue: 1
Year: 2006
Classification of linear codes exploiting an invariant

Author(s): Stefano Marcugini | Alfredo Milani | Fernanda Pambianco
Volume: 1
Issue: 1
Year: 2006
Save time & money - Smart Internet Solutions      Why do you need a reservation system?